# SDR SWAA2016080354505

- Difficulty date: June 24, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 33,049 hours, 17,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Corroded
- Location: Bs 298-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR MOPSILL THRESHOLD SUPPORT ANGLE CORRODED BETWEEN BS 298 - 328, BETWEEN RBL 54 - 60.    R & R THE SUPPORT ANGLE IAW SRM.
